# SDR RAIA0003012

- Difficulty date: March 20, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 10,752 hours, 9,856 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51228532
- Condition: Chafed
- Location: Lt Engine
- Part time: 8,502 hours, 8,876 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

7489-SBN- AFTER TAKEOFF AT 2000 FEET, LEFT ENGINE FIRE INDICATION ILLUMINATED.  CREW PERFORMED EMERGENCY CHECKLIST.  MAINTENANCE INSPECTED LEFT ENGINE NACELLE, NO FIRE DAMAGE NOTED.  FOUND FORWARD FIRE LOOP CHAFED.  MAINTENANCE REPLACED LEFT ENGINE FORWARD FIRE LOOP.
